Journal of Lie Theory
Vol. 13, No. 2, pp. 329--357 (2003)
K-star products on dual of Lie algebras
Nabiha Ben AmarNabiha Ben Amar
Département de Mathématiques,
Faculté des Sciences de Sfax,
Route de Soukra, BP 802,
3018 SFAX, Tunisie,
Abstract: We consider a generalization $(\star_\alpha)$ of the Kontsevich family of star products $(\star_\alpha^K)$ for linear Poisson structures $\alpha$. Such a family is characterized by a formal function $F$. We study some general properties of such families: invariance and covariance, closeness and relativity, symmetry and reality. Finally, we characterize the Kontsevich family $(\star_\alpha^K)$ among all them.
Full text of the article:
Electronic version published on: 26 May 2003. This page was last modified: 14 Aug 2003.